Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i3.10
pages 1-8

On Maximal Initial Data Set in Problems of Practical Stability of Discrete System

Alexander N. Bashnyakov
Kiev National Taras Shevchenko University, Ukraine
Vladimir V. Pichkur
Kyiv National Taras Shevchenko University, Kyiv
Ivan V. Khitko
Kiev National Taras Shevchenko University, Ukraine

Краткое описание

We substantiate properties of sets of attainability of a discrete system, on the basis of which the compactness of maximal set of initial conditions, properties of its boundary and internal points are proved. For linear discrete system we obtain the Minkowski function, the inverse Minkowski function and the support function of maximal set, as well as the criterion of belonging of the point to its boundary. The results have algorithmic direction.